# SDR SWIA202266112

- Difficulty date: June 1, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ATTACH CLIP AT FS 280.0 RBL 9.0 CRACKED      (C-CHECK RO 7/9/2022)    REMOVED AND INSTALLED  NEW ATTACH CLIP P/N 601R3111-58 INSTALLED AT INBOARD LOCATION OF RBL 9.0 FS 280.0 REF BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10 COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
